# SDR USAASB96057

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Indicator
- Part number: 2061141
- Condition: Failed
- Location: Cockpit
- Part time: 15,911 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1632 - AFTER TAKEOFF, CREW RECEIVED FLAP ASYMMETRY LIGHT UPON RETRACTION OF FLAPS.  NO UNCOMMANDED ROLL WAS EXPERIENCED.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE FLAP INDICATOR.  (M)
